I have been taking Cymbalta with some success since last November. However in the last few days I have nose dived. From feeling good I now feel wretched. I have no energy, my face feels raw, I am sweating and feel tearful. Is this a common experience on tis drug? Should I seek to up the dosage?
The drug is hard to cope with - poor sleep, lethargy, horrific nightmares but I have always coped with these problems.
Hi Chips. I find it strange that you are having ill effects 6-7mos later. If you were to feel any side effects from the medication, I would think it would occur fairly soon after you start the medication. Talk to your doctor. Maybe you're having an allergic reaction to food. Can you backtrack what you ate since you started feeling yucky?
definitely talk to your prescribing doc about this. the sooner the better.
i'd also suggest an overall physical check-up...as in an annual check-up. just to make sure things are ok from that perspective.
have you been dealing with any stresses lately?
Be kinder than necessary,
Because everyone you meet is fighting some kind of battle...